# SDR 2001UALA01167

- Difficulty date: June 25, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 44,237 hours, 25,302 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 123CH1A
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO EQUIPMENT COOLING EXHAUST WARNING.  *S/D*  M100 AVIONICS COOLING SENSOR FAILED.  REPLACED THE AVIONICS COOLING SENSOR.
